# SDR HEEA954719

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 38210490
- Condition: Glass Cracked
- Location: Cockpit Vsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS VERTICAL CRACKS IN GLASS. SENT TO AVIATION AVIONICS & INSTR. CORP FOR INSPECTION AND REPAIR.
